MathSciNet Relay Station
MathSciNet bibliographic data
MR1368226 35Q51
Boiti, M.; Martina, L.; Pempinelli, F. Multidimensional localized solitons. Solitons in science and engineering: theory and applications. Chaos Solitons Fractals 5 (1995), no. 12, 2377–2417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement